Mathematische Annalen

, Volume 217, Issue 2, pp 161–164 | Cite as

A continuity criterion for functors

  • Thomas S. Shores


Continuity Criterion 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Hsü, C.-S.: Functorial subgroups commuting with inverse limits. Math. Ann.206, 177–186 (1973)Google Scholar
  2. 2.
    Mitchell, B.: Theory of categories. New York: Academic Press 1965Google Scholar
  3. 3.
    Schubert, H.: Categories. Berlin-Heidelberg-New York: Springer 1972, English translation, Eva Gray, translatorGoogle Scholar
  4. 4.
    Walker, C. L., Walker, E. A.: Quotient categories and rings of quotients. Rocky Mountain J. of Math.2, 513–555 (1972)Google Scholar

Copyright information

© Springer-Verlag 1975

Authors and Affiliations

  • Thomas S. Shores
    • 1
  1. 1.Department of MathematicsUniversity of NebraskaLincolnUSA

Personalised recommendations